Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Three points of great height on elliptic curves

Authors: Andrew Bremner and Duncan A. Buell
Journal: Math. Comp. 61 (1993), 111-115
MSC: Primary 11G05; Secondary 11Y40
MathSciNet review: 1182243
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give three elliptic curves whose generators have great height, demonstrating along the way a moderately efficient method for finding such points.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11G05, 11Y40

Retrieve articles in all journals with MSC: 11G05, 11Y40

Additional Information

Keywords: Elliptic curves, Mordell-Weil group, descent
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society